MathSciNet Relay Station
MathSciNet bibliographic data
MR2196871 (2006j:35127) 35K57 (35B30 35R10 65M06 80M20)
Araújo, A.; Ferreira, J. A.; Oliveira, P. The effect of memory terms in diffusion phenomena. J. Comput. Math. 24 (2006), no. 1, 91–102.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement